MAUDE Adverse Event Report: COVIDIEN SAFETY NDL 20 XTW X 5/8 STER; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN SAFETY NDL 20 XTW X 5/8 STER; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850058
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported black particulates were found on a needle hub when preparing for analytical testing.

Brand Name
SAFETY NDL 20 XTW X 5/8 STER
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8628542
Report Number1017768-2019-00642
Device Sequence Number2168991
Product Code FMI
UDI-Device Identifier10884521163041
UDI-Public10884521163041
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881850058
Device Catalogue Number8881850058
Device Lot Number713630
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date11/12/2019
Patient Sequence Number1